# SDR SWIA202005210875

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN SIDEWALL SEAT TRACK FS 499.00 TO FS 544.00 IS CORRODED AT (3) LOCATIONS,MARKED.   (C-CHECK) RO 5/16/2020   REMOVED ,FABRICATED ,AND INSTALLED R/H SIDE SEAT RAIL FS499.00 FS544.00 FROM 20276-288-0-0A IAW REO
